# SDR USAA980172

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47351
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cockpit
- Part time: 63,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING UNSCHEDULED MAINTENANCE, PILOT REPORT FOUND CORROSION LEVEL 1 AT LOWER F/O EYEBROW WINDOW FRAME 3.25 INCH BY 9.5 INCH.  INSTALLED TEMPORARY WINDOW PANEL AND INTERNAL AND EXTERNAL DOUBLERS PER EA 49467.  (M)
